# SDR UALA2012022101056

- Difficulty date: February 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 58,824 hours, 22,149 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BF530002101
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO PIT ENTRY WAY FLOOR PANEL VERY SOFT AND DELAMINATED APPROX 12 INCHES BY 12 INCHES AREA JUST INBD OF FWD CARGO DOOR AFT JAMB.  REPLACED FLOOR BOARD.
